# SDR QXEA2015070700366

- Difficulty date: July 7, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 16,080 hours, 17,370 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER TCAS ANTENNA MOUNTING PLATE HAS EVIDENCE OF CORROSION, UPPER FUSELAGE. REMOVED 7 EA INSULATION BLANKETS UNDER UPPER TCAS ANTENNA TO FOM REF AMM 25-80-01-000-801.  INSTALLED 7 EA INSULATION BLANKETS UNDER UPPER TCAS ANTENNA REF AMM 25-80-01-400-801.  DISPLACED 1 EA WIRE BUNDLE BY REMOVING BOLT AND SPACER AND CLAMPS 4 EA TO FOM REF SRM 51-41-00 STRUCT IDENT -01. INSTALLED 1 EA BOLT AND SPACER TO SECURE 4 EA CLAMPS TO SECURE 1 EA WIRE BUNDLE REF SRM 51-41-00, PG 1, STEP 3.  DRILLED OUT 95 PERCENT OF RIVETS OF UPPER TCAS ANTENNA MOUNTING PLATE REF SRM 51-42-05, REPAIR 01, P.205, STEP 4E. COMPLETED REMOVAL OF UPPER TCAS ANTENNA MOUNTING PLATE REF SRM 51-42-05-02-01, 4E, 1-8.  INSTALLED, NEW, UPPER TCAS ANTENNA MOUNTING PLATE IAW SRM 51-42-05, PN 85307805-051. FORM M-184 COMPLIED WITH.  REMOVED UPPER TCAS ANTENNA DOUBLER IAW SRM 51-42-05.  REPAIR-01, PG 205, STEP 4 E.  INSTALLED UPPER TCAS ANTENNA DOUBLER IAW SRM 51-42-05, PN 85307889-101.  LOCATED AND DRILLED UPPER TCAS ANTENNA DOUBLER REF SRM 51-40-07, REPAIR-01, PN QX85307889-101.  LOCATED AND DRILLED UPPER TCAS ANTENNA MOUNTING PLATE REF SRM 51-40-07, REPAIR-01, PN 85307805-051, PO TX-3262.  CONTINUED TO COUNTERSINK UPPER TCAS MOUNTING PLATE IAW SRM 51-40-07, ALL HOLES COMPLIED WITH.
